# SDR SWAA2020100616405

- Difficulty date: September 16, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CHORD BS 259 FLOOR BEAM LBL 9-RBL 8 WL 207.  REPAIRED CHORD AT BS 259 LBL 9-RBL 8 WL 207, IAW ER 20-03288 REV IR AND ER 20-153-01899 REV IR.
